Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Analytic linearizability of some resonant vector fields


Authors: J. Basto-Gonçalves and I. Cruz
Journal: Proc. Amer. Math. Soc. 129 (2001), 2473-2481
MSC (1991): Primary 58F36, 32S65, 34A20, 34A34
Published electronically: December 7, 2000
MathSciNet review: 1823934
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

A method allowing the linearization of vector fields with resonant eigenvalues is presented, the admissible nonlinearities being characterized by conditions that are easy to check.


References [Enhancements On Off] (What's this?)

  • 1. V. I. Arnol′d, Geometrical methods in the theory of ordinary differential equations, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], vol. 250, Springer-Verlag, New York, 1983. Translated from the Russian by Joseph Szücs; Translation edited by Mark Levi. MR 695786 (84d:58023)
  • 2. J. Basto-Gonçalves, I. Cruz. Analytic $k$-linearizability of some resonant Poisson structures. Letters in Math. Physics, 49, 1 (1999), 59-66. CMP 2000:04
  • 3. A. D. Brjuno, Analytic form of differential equations. I, II, Trudy Moskov. Mat. Obšč. 25 (1971), 119–262; ibid. 26 (1972), 199–239 (Russian). MR 0377192 (51 #13365)
  • 4. I. Cruz. The Local Structure of Poisson Manifolds. Ph. D. thesis, Warwick (U.K.), 1995.
  • 5. J. Dieudonné, Foundations of modern analysis, Pure and Applied Mathematics, Vol. X, Academic Press, New York, 1960. MR 0120319 (22 #11074)
  • 6. J.-P. Dufour, Linéarisation de certaines structures de Poisson, J. Differential Geom. 32 (1990), no. 2, 415–428 (French, with English summary). MR 1072912 (91m:58139)
  • 7. Einar Hille, Ordinary differential equations in the complex domain, Wiley-Interscience [John Wiley & Sons], New York, 1976. Pure and Applied Mathematics. MR 0499382 (58 #17266)
  • 8. Robert Roussarie, Modèles locaux de champs et de formes, Société Mathématique de France, Paris, 1975. With an English summary; Astérisq\cflex ue, No. 30. MR 0440570 (55 #13444)
  • 9. Shlomo Sternberg, On the structure of local homeomorphisms of euclidean 𝑛-space. II., Amer. J. Math. 80 (1958), 623–631. MR 0096854 (20 #3336)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58F36, 32S65, 34A20, 34A34

Retrieve articles in all journals with MSC (1991): 58F36, 32S65, 34A20, 34A34


Additional Information

J. Basto-Gonçalves
Affiliation: Departamento de Matemática Aplicada, Centro de Matemática Aplicada da Universidade do Porto, R. das Taipas, 135, 4050-600 Porto, Portugal
Email: jbgoncal@fc.up.pt

I. Cruz
Affiliation: Departamento de Matemática Aplicada, Centro de Matemática Aplicada da Universidade do Porto, R. das Taipas, 135, 4050-600 Porto, Portugal
Email: imcruz@fc.up.pt

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05796-8
PII: S 0002-9939(00)05796-8
Received by editor(s): August 16, 1999
Received by editor(s) in revised form: December 7, 1999
Published electronically: December 7, 2000
Additional Notes: The first author’s research was supported by JNICT, and by the Calouste Gulbenkian Foundation.
The second author’s research was supported by JNICT
Communicated by: Carmen Chicone
Article copyright: © Copyright 2000 American Mathematical Society